Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (336 KB) | Table of Contents | PRIMS summary
Volume 44, Issue 2, 2008, pp. 661–697
DOI: 10.2977/prims/1210167340

Elimination with Applications to Singularities in Positive Characteristic

Orlando Villamayor U.[1]

(1) Departamento de Matemáticas, Universidad Autónoma de Madrid, Ctra. de Colmenar, km.15, 28049, MADRID, SPAIN

We present applications of elimination theory to the study of singularities over arbitrary fields. A partial extension of a function, defining resolution of singularities over fields of characteristic zero, is discussed here in positive characteristic.

No keywords available for this article.

Villamayor U. Orlando: Elimination with Applications to Singularities in Positive Characteristic. Publ. Res. Inst. Math. Sci. 44 (2008), 661-697. doi: 10.2977/prims/1210167340